Author Topic: Please help  (Read 281 times)

[Buddie]

Please help
« on: April 16, 2014, 09:29:23 am »
Most of the posts I have made have been about paranoia and self conciousness but today I really feel like I'm dying. My chest and throat are so sore and heavy feeling, it is so hard to breathe and it's really freaking me out. I have had asthma attacks before which are terrifying but it's nothing like that and my inhaler does nothing to help. This is the worst I have ever felt and it has gotten steadily worse all day  what should I do? Unbearable is getting close
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help
« Reply #1 on: April 16, 2014, 09:54:27 am »
You'll have to use your judgement here, [...]. Chest pain/heaviness and shortness of breath can't be ignored.

My best guess it that's it simply withdrawal. Your taper looks very fast and you jumped at a higher than usual dose. It's natural to be having ill effects.

Try using things to calm yourself. Sometimes we freak ourselves out and especially when we feel this bad. I must have made 4 trips to the ER during my taper, convinced I was having a heart attack. It turned out to be nothing except withdrawal.

If you are frightened for your life, please seek help. Do try calming yourself first with some deep, slow breathing and distraction.

Let us know...
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help
« Reply #2 on: April 16, 2014, 12:21:24 pm »
Your signature says you are taking Zopiclone for sleep. If that is correct you could be having interdose w/d from the Zopiclone as well as recovering from the Valium. Z drugs act on the same GABA receptors as benzos do.

I second what [...] says.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.